# SDR DALA1101153768

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 29,889 hours, 11,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LARGE AIR LEAK AT L1 DOOR.  NO LIGHTS OR MESSAGES IN FLIGHT DECK. FOUND DOOR L1 NOT FLUSH WITH FUSELAGE.  DOOR WAS IN SOFT LATCH CONDITION.  CYCLED DOOR FROM INSIDE AND OUTSIDE ACFT.  DOOR NOW CLOSES AND IS FLUSH WITH FUSELAGE. OK FOR SERVICE.
